Exit asymptotics for small diffusion about an unstable equilibrium

Research output: Contribution to journalArticlepeer-review


A dynamical system perturbed by white noise in a neighborhood of an unstable fixed point is considered. We obtain the exit asymptotics in the limit of vanishing noise intensity. This is a refinement of a result by Kifer (1981).

Original languageEnglish (US)
Pages (from-to)839-851
Number of pages13
JournalStochastic Processes and their Applications
Issue number5
StatePublished - May 2008


  • Exit problem
  • Small diffusion
  • Unstable equilibrium

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics


Dive into the research topics of 'Exit asymptotics for small diffusion about an unstable equilibrium'. Together they form a unique fingerprint.

Cite this